# SDR USAA2010101392274

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON HEATED FLOOR PANEL AT R1 DOOR AT FR14A, -Y1959.  REPLACED HEATED FLOOR PANEL AT R1 DOOR AT FR14A, -Y1959 IAW TYPICAL REPAIR 53-02-01.
